Comptes Rendus
Statistics
Uniform in bandwidth consistency of the kernel-type estimator of the Shannon's entropy
[Loi du logarithme uniforme pour un estimateur non paramétrique de l'entropie de Shannon]
Comptes Rendus. Mathématique, Volume 348 (2010) no. 5-6, pp. 317-321.

Dans cette Note, nous obtenons la consistance uniforme en terme de la fenêtre pour l'estimateur non paramétrique de l'entropie. Nos arguments de démonstration sont basés sur les résultats obtenus par Einmahl et Mason (2005) [10].

We establish uniform-in-bandwidth consistency for kernel-type estimators of the differential entropy. Our proofs rely on the methods of Einmahl and Mason (2005) [10].

Reçu le :
Accepté le :
Publié le :
DOI : 10.1016/j.crma.2009.12.007

Salim Bouzebda 1 ; Issam Elhattab 1

1 L.S.T.A., Université Pierre et Marie Curie-Paris 6, 175, rue du Chevaleret, 8
@article{CRMATH_2010__348_5-6_317_0,
     author = {Salim Bouzebda and Issam Elhattab},
     title = {Uniform in bandwidth consistency of the kernel-type estimator of the {Shannon's} entropy},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {317--321},
     publisher = {Elsevier},
     volume = {348},
     number = {5-6},
     year = {2010},
     doi = {10.1016/j.crma.2009.12.007},
     language = {en},
}
TY  - JOUR
AU  - Salim Bouzebda
AU  - Issam Elhattab
TI  - Uniform in bandwidth consistency of the kernel-type estimator of the Shannon's entropy
JO  - Comptes Rendus. Mathématique
PY  - 2010
SP  - 317
EP  - 321
VL  - 348
IS  - 5-6
PB  - Elsevier
DO  - 10.1016/j.crma.2009.12.007
LA  - en
ID  - CRMATH_2010__348_5-6_317_0
ER  - 
%0 Journal Article
%A Salim Bouzebda
%A Issam Elhattab
%T Uniform in bandwidth consistency of the kernel-type estimator of the Shannon's entropy
%J Comptes Rendus. Mathématique
%D 2010
%P 317-321
%V 348
%N 5-6
%I Elsevier
%R 10.1016/j.crma.2009.12.007
%G en
%F CRMATH_2010__348_5-6_317_0
Salim Bouzebda; Issam Elhattab. Uniform in bandwidth consistency of the kernel-type estimator of the Shannon's entropy. Comptes Rendus. Mathématique, Volume 348 (2010) no. 5-6, pp. 317-321. doi : 10.1016/j.crma.2009.12.007. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/j.crma.2009.12.007/

[1] H. Akaike An approximation to the density function, Ann. Inst. Statist. Math., Tokyo, Volume 6 (1954), pp. 127-132

[2] J. Beirlant; E.J. Dudewicz; L. Györfi; E.C. van der Meulen Nonparametric entropy estimation: An overview, Int. J. Math. Stat. Sci., Volume 6 (1997) no. 1, pp. 17-39

[3] D. Bosq; J.-P. Lecoutre Théorie de l'estimation fonctionnelle. Économie et Statistiques Avancèes, Economica, Paris, 1987

[4] P. Deheuvels Uniform limit laws for kernel density estimators on possibly unbounded intervals, Bordeaux, 2000 (Stat. Ind. Technol.), Birkhäuser Boston, Boston, MA (2000), pp. 477-492

[5] P. Deheuvels; D.M. Mason General asymptotic confidence bands based on kernel-type function estimators, Stat. Inference Stoch. Process., Volume 7 (2004) no. 3, pp. 225-277

[6] L. Devroye; L. Györfi Nonparametric Density Estimation: The L1 View, Wiley Series in Probability and Mathematical Statistics: Tracts on Probability and Statistics, John Wiley & Sons Inc., New York, 1985

[7] L. Devroye; G. Lugosi Combinatorial Methods in Density Estimation, Springer Series in Statistics, Springer-Verlag, New York, 2001

[8] L. Devroye; G.L. Wise Detection of abnormal behavior via nonparametric estimation of the support, SIAM J. Appl. Math., Volume 38 (1980) no. 3, pp. 480-488

[9] U. Einmahl; D.M. Mason An empirical process approach to the uniform consistency of kernel-type function estimators, J. Theoret. Probab., Volume 13 (2000) no. 1, pp. 1-37

[10] U. Einmahl; D.M. Mason Uniform in bandwidth consistency of kernel-type function estimators, Ann. Statist., Volume 33 (2005) no. 3, pp. 1380-1403

[11] E. Giné; D.M. Mason Uniform in bandwidth estimation of integral functionals of the density function, Scand. J. Statist., Volume 35 (2008) no. 4, pp. 739-761

[12] L. Györfi; E.C. van der Meulen On the nonparametric estimation of the entropy functional, Spetses, 1990 (NATO Adv. Sci. Inst. Ser. C Math. Phys. Sci.), Volume vol. 335, Kluwer Acad. Publ., Dordrecht (1991), pp. 81-95

[13] E. Parzen On estimation of a probability density function and mode, Ann. Math. Statist., Volume 33 (1962), pp. 1065-1076

[14] B.L.S. Prakasa Rao Nonparametric functional estimation, Probability and Mathematical Statistics, Academic Press Inc. [Harcourt Brace Jovanovich Publishers], New York, 1983

[15] M. Rosenblatt Remarks on some nonparametric estimates of a density function, Ann. Math. Statist., Volume 27 (1956), pp. 832-837

[16] C.E. Shannon A mathematical theory of communication, Bell System Tech. J., Volume 27 (1948), pp. 379-423 (623–656)

  • Hui Liu; Fangjun Xu Kernel estimation for quadratic functional of long memory linear processes with infinite variance, Journal of Nonparametric Statistics (2024), p. 1 | DOI:10.1080/10485252.2024.2443733
  • Nour-Eddine Berrahou; Salim Bouzebda; Lahcen Douge Functional uniform-in-bandwidth moderate deviation principle for the local empirical processes involving functional data, Mathematical Methods of Statistics, Volume 33 (2024) no. 1, pp. 26-69 | DOI:10.3103/s1066530724700030 | Zbl:7842721
  • Salim BOUZEBDA On the weak convergence and the uniform-in-bandwidth consistency of the general conditional U-processes based on the copula representation: multivariate setting, Hacettepe Journal of Mathematics and Statistics, Volume 52 (2023) no. 5, p. 1303 | DOI:10.15672/hujms.1134334
  • Salim Bouzebda; Anouar Abdeldjaoued Ferfache; Thouria El-hadjali Uniform in bandwidth consistency of conditional U-statistics adaptive to intrinsic dimension in presence of censored data, Sankhyā. Series A, Volume 85 (2023) no. 2, pp. 1548-1606 | DOI:10.1007/s13171-022-00301-7 | Zbl:7723379
  • Salim Bouzebda; Sultana Didi Some results about kernel estimators for function derivatives based on stationary and ergodic continuous time processes with applications, Communications in Statistics. Theory and Methods, Volume 51 (2022) no. 12, pp. 3886-3933 | DOI:10.1080/03610926.2020.1805466 | Zbl:7533563
  • Sultana Didi; Salim Bouzebda Wavelet Density and Regression Estimators for Continuous Time Functional Stationary and Ergodic Processes, Mathematics, Volume 10 (2022) no. 22, p. 4356 | DOI:10.3390/math10224356
  • Farzaneh Oliazadeh; Anis Iranmanesh; Vahid Fakoor A note on the strong consistency of nonparametric estimation of Shannon entropy in length-biased sampling, Communications in Statistics. Theory and Methods, Volume 50 (2021) no. 24, pp. 5779-5791 | DOI:10.1080/03610926.2020.1737123 | Zbl:7532227
  • Salim Bouzebda; Issam Elhattab; Boutheina Nemouchi On the uniform-in-bandwidth consistency of the general conditional U-statistics based on the copula representation, Journal of Nonparametric Statistics, Volume 33 (2021) no. 2, pp. 321-358 | DOI:10.1080/10485252.2021.1937621 | Zbl:1472.62067
  • Salim Bouzebda; Boutheina Nemouchi Uniform consistency and uniform in bandwidth consistency for nonparametric regression estimates and conditional U-statistics involving functional data, Journal of Nonparametric Statistics, Volume 32 (2020) no. 2, pp. 452-509 | DOI:10.1080/10485252.2020.1759597 | Zbl:1476.62073
  • Christophe Chesneau; Fabien Navarro; Oana Silvia Serea A note on the adaptive estimation of the differential entropy by wavelet methods., Commentationes Mathematicae Universitatis Carolinae, Volume 58 (2017) no. 1, pp. 87-100 | DOI:10.14712/1213-7243.2015.191 | Zbl:1424.62075
  • Salim Bouzebda; Issam Elhattab; Amor Keziou; Tewfik Lounis New entropy estimator with an application to test of normality, Communications in Statistics. Theory and Methods, Volume 42 (2013) no. 12, pp. 2245-2270 | DOI:10.1080/03610926.2011.608473 | Zbl:1319.62080
  • Salim Bouzebda; Issam Elhattab Uniform-in-bandwidth consistency for kernel-type estimators of Shannon's entropy, Electronic Journal of Statistics, Volume 5 (2011), pp. 440-459 | DOI:10.1214/11-ejs614 | Zbl:1274.62186
  • Christopher S. Withers; Saralees Nadarajah Nonparametric confidence intervals for the integral of a function of an unknown density, Journal of Nonparametric Statistics, Volume 23 (2011) no. 4, pp. 943-966 | DOI:10.1080/10485252.2011.576762 | Zbl:1284.62288

Cité par 13 documents. Sources : Crossref, zbMATH

Commentaires - Politique


Il n'y a aucun commentaire pour cet article. Soyez le premier à écrire un commentaire !


Publier un nouveau commentaire:

Publier une nouvelle réponse: